Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

35 year old having breathlessness, palpitations and sleeplessness after stopping zapiz. Are these withdrawal symptoms?

My wife is 35 years old and was on zapiz 0.5 mg medication for the last 4 years, suddenly the doctor has asked her to stop this medicine since couple of weeks. After she has stopped she is feeling breathlessness, belching a lot while eating, take more water while eating, palpitations and not getting enough sleep. Is it withdrawl symptom or anything else. I am worried for her now.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Why was your wife taking zapiz?
Is she suffering from panic attacks?
Why doctor has advised for sudden stop of medicine? Is she suffering from any side effect?
If your wife was taking zapiz because of panic attacks then there may be chances of getting attacks on stopping zapiz.
These mentioned symptoms may not be due to zapiz withdrawal.
Presence of abdominal symptoms may be due to gastric problems and you should go for endoscopy.
For breathlessness, you should also go for chest x ray along with ECG.
You should also consult with physician and cardiologist and should take proper treatment.
Dr. Mayank Bhargava
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor